CSpace  > 数学所
Nonstationary weak limit of a stationary harmonic map sequence
Ding, WY; Li, JY; Li, W
2003-02-01
Source PublicationCOMMUNICATIONS ON PURE AND APPLIED MATHEMATICS
ISSN0010-3640
Volume56Issue:2Pages:270-277
Abstract

Let M and N be two compact Riemannian manifolds. Let u(k) be a sequence of stationary harmonic maps from M to N with bounded energies. We may assume that it converges weakly to a weakly harmonic map u in H-1,H-2(M, N) as k --> infinity. In this paper, we construct an example to show that the limit map u may not be stationary. (C) 2002 Wiley Periodicals, Inc.

Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000180052900004
PublisherWILEY-BLACKWELL
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18395
Collection数学所
系统科学研究所
Affiliation1.Peking Univ, Chinese Acad Sci, Math Inst, Beijing 100080, Peoples R China
2.Fudan Univ, Chinese Acad Sci, Partner Grp MPI, AMSS,Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Ding, WY,Li, JY,Li, W. Nonstationary weak limit of a stationary harmonic map sequence[J]. COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,2003,56(2):270-277.
APA Ding, WY,Li, JY,&Li, W.(2003).Nonstationary weak limit of a stationary harmonic map sequence.COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,56(2),270-277.
MLA Ding, WY,et al."Nonstationary weak limit of a stationary harmonic map sequence".COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS 56.2(2003):270-277.
Files in This Item: Download All
File Name/Size DocType Version Access License
Ding_et_al-2003-Comm(119KB)期刊论文出版稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ding, WY]'s Articles
[Li, JY]'s Articles
[Li, W]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ding, WY]'s Articles
[Li, JY]'s Articles
[Li, W]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ding, WY]'s Articles
[Li, JY]'s Articles
[Li, W]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Ding_et_al-2003-Communications_on_Pure_and_Applied_Mathematics.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.